# SDR USAA2013070800011

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 30,573 hours, 12,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3021
- Condition: Inoperative
- Location: Cabin
- Part time: 45,060 hours, 18,407 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCEY EXIT SIGNS AT RT OVERWING EXIT AND CEILING EMERGENCEY LIGHT FACING FOWARD INOPERATIVE.  REPLACED EPSU IAW AMM 33-51-38.
